# SDR ABXA070118

- Difficulty date: April 23, 2007
- Submitted: April 25, 2007
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- Aircraft time: 63,142 hours, 59,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99115057
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT WINDOW MOD, EA 53300036, FOUND FRAME CRACKED.  REPAIRED IAW DC9 SRM 53-03, FIGURE 34.
